# SDR UALA2012071603840

- Difficulty date: July 15, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 57,689 hours, 16,148 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3741
- Part serial: 134
- Condition: Noisy
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT AND PAX REPORTED NOISE COMING FROM OUTSIDE OF R1 DOOR TO SEAT 2B ON DESCENT.  ODD NOISE WAS INTERMITTENT.  MOST OF THE TIME CHILLER SOUNDED FINE THEN STARTED TO SOUND LIKE A HELICOPTER.  REPLACED CHILLER, OP CHECKED GOOD.
